# SDR UPS01435027

- Difficulty date: February 7, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 59,290 hours, 16,920 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT WING NR 12 K-FLAP BULLNOSE INNER SKIN IS CRACKED AT INBOARD END.  REPAIRED SKIN IAW SRM 57-50-03 FIG 8.
